# SDR AALA201712189061

- Difficulty date: December 17, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 52,211 hours, 24,636 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Condition: Blown
- Location: Condenser
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE, CABIN PRESSURE ECAM MESSAGE ILLUMINATED AT 22000 FEET,  CABIN PRESSURE STARTED TO CLIMB,  REQUESTED A DESCENT TO 16000 FEET. CABIN CONTINUED TO CLIMB TO ALMOST 11000,  DECLARED EMERGENCY DECSCENT TO 10000 FEET.  CABIN CAME DOWN TO 3500 FEET AND FLIGHT CONTINUED TO DESTINATION.  DECLARED EMERGENCY AND LANDED SAFELY WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 2 CONDENSER DUCT IAW AMM 21-52-41,  REPLACED THE NR 2 PACK CONDENSER SENSE LINE IAW AMM 21-52-32, AND REPLACED ANTI ICE SENSE LINE TO CONDENSER IAW AMM 21-52-41, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
